To overlap or not to overlap: A note on a domain decomposition method for elliptic problems

Olof Widlund, P Bjorstad

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1053-1061
JournalSIAM Journal on Scientific and Statistical Computing
Volume10
Issue number5
StatePublished - 1989

Cite this

To overlap or not to overlap : A note on a domain decomposition method for elliptic problems. / Widlund, Olof; Bjorstad, P.

In: SIAM Journal on Scientific and Statistical Computing, Vol. 10, No. 5, 1989, p. 1053-1061.

Research output: Contribution to journalArticle

@article{a5676ebd5a574f44aab02fa2243b9631,
title = "To overlap or not to overlap: A note on a domain decomposition method for elliptic problems",
author = "Olof Widlund and P Bjorstad",
year = "1989",
language = "English (US)",
volume = "10",
pages = "1053--1061",
journal = "SIAM Journal on Scientific and Statistical Computing",
issn = "0196-5204",
number = "5",

}

TY - JOUR

T1 - To overlap or not to overlap

T2 - A note on a domain decomposition method for elliptic problems

AU - Widlund, Olof

AU - Bjorstad, P

PY - 1989

Y1 - 1989

M3 - Article

VL - 10

SP - 1053

EP - 1061

JO - SIAM Journal on Scientific and Statistical Computing

JF - SIAM Journal on Scientific and Statistical Computing

SN - 0196-5204

IS - 5

ER -